| Model Number |
AVEA,CMPRH,BSC LNG,LO V,DISS, K |
| Medical Device Problem Code |
Tidal Volume Fluctuations (1634)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However, the customer called back in and stated that he has passed all calibrations that were suggested, and still having issues.He will try the hysteresis as a last resort and replace the gde (gas delivery engine) if needed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the avea ventilator after installing pm (preventive maintenance) on device, the vti (inhaled tidal volume) is higher than specification and that the peep (positive end-expiratory pressure) is lower than specification.Furthermore, there was no patient involvement associated with the reported event.